# SDR FDEA200912044361

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53X9392
- Condition: Corroded
- Location: Bs 1130-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGES RBL 24 BETWEEN BS 1130 TO BS 1183.  REMOVED SECTION OF SEAT TRACK IAW SRM 51-30-2, REV 101,  FABRICATED NEW SEAT TRACK SECTION IAW DWG 53FX976,  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-30-5 AND DWG 53FX976, TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-2 INSTALLED NEW SEAT TRACK SECTION  IAW SRM 51-30-2 REV 101.
